教師資料查詢 | 類別: 期刊論文 | 教師: 陳順益 CHEN SHUN-YI (瀏覽個人網頁)

標題:A range test for the equivalency of means under unequal variances
學年88
學期1
出版(發表)日期1999/08/01
作品名稱A range test for the equivalency of means under unequal variances
作品名稱(其他語言)
著者陳順益; Chen, Shun-yi; Chen, Hubert J.
單位淡江大學數學學系
出版者American Statistical Association
著錄名稱、卷期、頁數Technometrics 41(3), pp.250-260
摘要In this article, we present a range test using a two-stage sampling procedure for testing the hypothesis that the normal means are falling into a practical indifference zone. Both the level and the power associated with the proposed test are controllable and are completely independent of the unknown variances. Tables needed for implementation are given.
關鍵字
語言英文
ISSN0040-1706
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!